# SDR XNOA01121

- Difficulty date: May 28, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- Engine: Pwa JT8D9A
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ENG NR 2 & 3 NORMAL. ENG NR 1 THROTTLE 4 KNOBS MORE OUT OF ALIGN WITH 2.2 EPR AND 88 PERCENT N1. TAKEOFF REJECTED. FOUND NR 1 EPR INACCURATE. TRANSFERRED TO DMI 3383 IN ACCORDANCE WITH MEL 77-1-2. PLACARDS INSTALLED.
